Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Several complex variables and analytic spaces")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2861

  • Page / 115

Export

Selection :

  • and

Bautin ideal of a cubic mapBENEDIKTOVITCH, I; ROMANOVSKI, V.Applied mathematics letters. 2001, Vol 14, Num 2, pp 159-165, issn 0893-9659Article

Application de la théorie des déformations de Kodaira et Spencer à la mesure de Polyakov = Application of Kodaira-Spencer déformation theory to Polyakov's measureSarafopoulos, Georges; Ouzilou, René.1993, 76 p.Thesis

S-function series revisitedCARVALHO, M. J.Journal of physics. A, mathematical and general. 1993, Vol 26, Num 9, pp 2179-2197, issn 0305-4470Article

A class of projection-contraction methods applied to monotone variational inequalities = Une Classe de Méthodes de Projection-Contraction Appliquée aux Inégalités Monotones VariationnellesVERMA, R. U.Applied mathematics letters. 2000, Vol 13, Num 8, pp 55-62, issn 0893-9659Article

Norm of the multiplication operators from H to the Bloch space of a bounded symmetric domainCOLONNA, Flavia; EASLEY, Glenn R; SINGMAN, David et al.Journal of mathematical analysis and applications. 2011, Vol 382, Num 2, pp 621-630, issn 0022-247X, 10 p.Article

Weakly K-analytic spaces and the three-space property for analyticityKAKOL, J; LOPEZ PELLICER, M; SLIWA, W et al.Journal of mathematical analysis and applications. 2010, Vol 362, Num 1, pp 90-99, issn 0022-247X, 10 p.Article

Characterizations of the harmonic Bergman space on the ballEUN SUN CHOI; NA, Kyunguk.Journal of mathematical analysis and applications. 2009, Vol 353, Num 1, pp 375-385, issn 0022-247X, 11 p.Article

Optimality conditions for a nondifferentiable minimax programming in complex spacesLAI, H. C; HUANG, T. Y.Nonlinear analysis. 2009, Vol 71, Num 3-4, pp 1205-1212, issn 0362-546X, 8 p.Article

Conditional expectation and the Bergman projectionCARSWELL, Brent J; STESSIN, Michael I.Journal of mathematical analysis and applications. 2008, Vol 341, Num 1, pp 270-275, issn 0022-247X, 6 p.Article

LINEAR DIFFERENTIAL EQUATIONS WITH COEFFICIENTS IN WEIGHTED BERGMAN AND HARDY SPACESHEITTOKANGAS, Janne; KORHONEN, Risto; RÄTTYÄ, Jouni et al.Transactions of the American Mathematical Society. 2008, Vol 360, Num 2, pp 1035-1055, issn 0002-9947, 21 p.Article

Unifying the little Picard, Lohwater-Pommerenke and Brody theoremsKWACK, Myung H.Journal of mathematical analysis and applications. 2007, Vol 328, Num 1, pp 302-315, issn 0022-247X, 14 p.Article

Κ-bi-lipschitz equivalence of real function-germsBIRBRAIR, L; COSTA, J. C. F; FERNANDES, A et al.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 4, pp 1089-1095, issn 0002-9939, 7 p.Article

Torus actions on weakly pseudoconvex spacesTRAPANI, Stefano.Transactions of the American Mathematical Society. 2006, Vol 358, Num 5, pp 1971-1981, issn 0002-9947, 11 p.Article

Uniqueness problem of meromorphic functions sharing small functionsZHIHUA CHEN; QIMING YAN.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 10, pp 2895-2904, issn 0002-9939, 10 p.Article

Weighted (LB)-spaces of holomorphic functions : VH(G) = V0H(G) and completeness of V0H(G)BIERSTEDT, Klaus D; BONET, Jose.Journal of mathematical analysis and applications. 2006, Vol 323, Num 2, pp 747-767, issn 0022-247X, 21 p.Article

On Halphen's theorem and some generalizationsLINS NETO, Alcides.Annales de l'Institut Fourier. 2006, Vol 56, Num 6, pp 1947-1982, issn 0373-0956, 36 p.Article

On nonimbeddability of hartogs figures into complex manifoldsCHIRKA, E; IVASHKOVICH, S.Bulletin de la Société Mathématique de France. 2006, Vol 134, Num 2, pp 261-267, issn 0037-9484, 7 p.Article

On the dimension of the set of extremal discs for a Cr manifold of codimension twoSCALARI, Alberto.Pacific journal of mathematics. 2006, Vol 223, Num 2, pp 361-366, issn 0030-8730, 6 p.Article

Rigidity of asymptotically hyperbolic manifoldsYUGUANG SHI; GANG TIAN.Communications in mathematical physics. 2005, Vol 259, Num 3, pp 545-559, issn 0010-3616, 15 p.Article

Addendum to extremal discs and the regularity of CR mappings in higher codimensionTUMANOV, A.American journal of mathematics (Print). 2004, Vol 126, Num 3, pp 687-692, issn 0002-9327, 6 p.Article

Discs in complex manifolds with no bounded plurisubharmonic functionsROSAY, Jean-Pierre.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 8, pp 2315-2319, issn 0002-9939, 5 p.Article

Moment vanishing properties of harmonic Bergman functionsBOO RIM CHOE; KOO, Hyungwoon; YI, Heungsu et al.Journal of mathematical analysis and applications. 2004, Vol 296, Num 2, pp 365-381, issn 0022-247X, 17 p.Article

On peak-interpolation manifolds for A(Ω) for convex domains in CnBHARALI, Gautam.Transactions of the American Mathematical Society. 2004, Vol 356, Num 12, pp 4811-4827, issn 0002-9947, 17 p.Article

Schwarz-type lemmas for solutions of ∂-inequalities and complete hyperbolicity of almost complex manifoldsIVASHKOVICH, Sergey; ROSAY, Jean-Pierre.Annales de l'Institut Fourier. 2004, Vol 54, Num 7, pp 2387-2435, issn 0373-0956, 49 p., c [50 p.]Article

Nonunivalent generalized Koebe functionYAMASHITA, Shinji.Proceedings of the Japan Academy. Series A Mathematical sciences. 2003, Vol 79, Num 1, pp 9-10, issn 0386-2194, 2 p.Article

  • Page / 115